Surfaces of Small Degree.

Miles Reid

Mathematische Annalen (1986)

  • Volume: 275, page 71-80
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Reid, Miles. "Surfaces of Small Degree.." Mathematische Annalen 275 (1986): 71-80. <>.

author = {Reid, Miles},
journal = {Mathematische Annalen},
keywords = {ruled surface; rational surface; minimal model},
pages = {71-80},
title = {Surfaces of Small Degree.},
url = {},
volume = {275},
year = {1986},

AU - Reid, Miles
TI - Surfaces of Small Degree.
JO - Mathematische Annalen
PY - 1986
VL - 275
SP - 71
EP - 80
KW - ruled surface; rational surface; minimal model
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.